About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 656920, 13 pages
http://dx.doi.org/10.1155/2013/656920
Research Article

Analysis of a Periodic Impulsive Predator-Prey System with Disease in the Prey

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 13 June 2013; Accepted 5 September 2013

Academic Editor: XianHua Tang

Copyright © 2013 Lianwen Wang and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lianwen Wang and Zhijun Liu, “Analysis of a Periodic Impulsive Predator-Prey System with Disease in the Prey,” Journal of Applied Mathematics, vol. 2013, Article ID 656920, 13 pages, 2013. doi:10.1155/2013/656920